# SDR HALA201707050175

- Difficulty date: June 30, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 22,455 hours, 13,940 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB- UNABLE RNP, MAP SHIFT.   BITE CHECKED MMR NR 1 AND 2, ADIRU NR 1 AND 2, AND VIA NR 1 AND 2,  ALL TESTS PASSED AND NO FAULTS NOTED,  RESET VIA NR 1 AND 2 IAW MM 31-43-00 - RTS TESTS PASS - MAP BACK TO NORMAL POS - A/C CHECK OK - OK FOR SVC
